I took it twice a day for a long time and it changed the taste of foods and made me want to eat less. I needed that. Then I came off bc my migraines came back. A year or two later I went back on it. I've had no weight loss at all this time. No changes in taste or anything. Is there a high dose I should ask for ? Did anyone else's body get used to it and not be effective anymore? I'm on 100mg at night right now. Can split if I need to.
Midgette; This does happen not only with Topamax but other medications too. And it always seems to be the second time around But doesn't give up it really is not a dose-related thing it is more the way your body excepts it. But many seem to have luck later in time But you could still ask the doctor about it and see if they know more about the weight thing than what we see. good luck Chuck1957
- Topamax Information for Consumers
- Topamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Nov 2009 • 2 answers
Posted 17 Jan 2011 • 1 answer
I have been on topiramate (topamax) for 2 years, has anybody experienced putting back on the weight?
Posted 29 Mar 2013 • 1 answer
Posted 17 May 2013 • 2 answers
Posted 28 Jan 2017 • 2 answers